MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 90MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 90MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.390
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event occurred on an unknown date in 2020.Additional procode: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: a dhr review was not performed for this pi.This lot was manufactured by (b)(4).Please reassign this task to the correct group.Part number: 04.038.390-us, lot number: 52p8169, part manufacture date: april 29, 2020, manufacturing location: (b)(4), part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna fenestrated helical blade 90mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device history review: this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal of a proximal femoral nailing system (tfna) long nail, titanium helical blade, and a locking screw due to improper insertion of titanium helical blade on initial surgery.The initial surgery was performed on (b)(6) 2020.The procedure was successfully completed with no surgical delay.The patient's status is unknown.Concomitant device reported: unknown locking screw (part#: unknown, lot#: unknown, quantity: 1).This report is for one (1) tfna fenestrated helical blade 90mm.This is report 2 of 2 for (b)(4).

Brand Name
TFNA FENESTRATED HELICAL BLADE 90MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10958949
Report Number2939274-2020-05456
Device Sequence Number2177901
Product Code HSB
UDI-Device Identifier10886982099242
UDI-Public(01)10886982099242
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.390
Device Catalogue Number04.038.390
Device Lot Number52P8169
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date12/30/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11MM/130 DEG TI CANN TFNA 380MM/RIGHT - STERILE; UNK - SCREWS: LOCKING; 11MM/130 DEG TI CANN TFNA 380MM/RIGHT - STERILE; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight61